Volume 20, issue 1 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 6, 3145–3760
Issue 5, 2511–3144
Issue 4, 1893–2510
Issue 3, 1267–1891
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
An arithmetic Zariski $4$–tuple of twelve lines

Benoît Guerville-Ballé

Geometry & Topology 20 (2016) 537–553
Bibliography
1 E Artal-Bartolo, Sur les couples de Zariski, J. Algebraic Geom. 3 (1994) 223 MR1257321
2 E Artal Bartolo, Topology of arrangements and position of singularities, Ann. Fac. Sci. Toulouse Math. 23 (2014) 223 MR3205593
3 E Artal Bartolo, J Carmona Ruber, J I Cogolludo-Agustín, M Marco Buzunáriz, Topology and combinatorics of real line arrangements, Compos. Math. 141 (2005) 1578 MR2188450
4 E Artal Bartolo, J Carmona Ruber, J I Cogolludo Agustín, M Á Marco Buzunáriz, Invariants of combinatorial line arrangements and Rybnikov’s example, from: "Singularity theory and its applications" (editors S Izumiya, G Ishikawa, H Tokunaga, I Shimada, T Sano), Adv. Stud. Pure Math. 43, Math. Soc. Japan (2006) 1 MR2313406
5 E Artal Bartolo, J I Cogolludo, H o Tokunaga, A survey on Zariski pairs, from: "Algebraic geometry in East Asia" (editors K Konno, V Nguyen-Khac), Adv. Stud. Pure Math. 50, Math. Soc. Japan (2008) 1 MR2409555
6 E Artal Bartolo, V Florens, B Guerville-Ballé, A topological invariant of line arrangements, preprint (2014) arXiv:1407.3387
7 W A Arvola, The fundamental group of the complement of an arrangement of complex hyperplanes, Topology 31 (1992) 757 MR1191377
8 P Cassou-Noguès, C Eyral, M Oka, Topology of septics with the set of singularities B4,4 2A3 5A1 and π1–equivalent weak Zariski pairs, Topology Appl. 159 (2012) 2592 MR2923428
9 D C Cohen, A I Suciu, The braid monodromy of plane algebraic curves and hyperplane arrangements, Comment. Math. Helv. 72 (1997) 285 MR1470093
10 A Degtyarev, On deformations of singular plane sextics, J. Algebraic Geom. 17 (2008) 101 MR2357681
11 A Dimca, D Ibadula, D A Măcinic, Pencil type line arrangements of low degree: classification and monodromy, preprint (2014) arXiv:1305.5092
12 V Florens, B Guerville-Ballé, M A Marco-Buzunariz, On complex line arrangements and their boundary manifolds, Math. Proc. Cambridge Philos. Soc. 159 (2015) 189
13 B Guerville-Ballé, Topological invariants of line arrangements, PhD thesis, Université de Pau et des Pays de l’Adour and Universidad de Zaragoza (2013)
14 B Guerville-Ballé, Wiring diagram computations, Sage notebook (2014)
15 S MacLane, Some interpretations of abstract linear dependence in terms of projective geometry, Amer. J. Math. 58 (1936) 236 MR1507146
16 M Oka, Two transforms of plane curves and their fundamental groups, J. Math. Sci. Univ. Tokyo 3 (1996) 399 MR1424436
17 P Orlik, H Terao, Arrangements of hyperplanes, 300, Springer (1992) MR1217488
18 G L Rybnikov, On the fundamental group of the complement of a complex hyperplane arrangement, Funktsional. Anal. i Prilozhen. 45 (2011) 71 MR2848779
19 I Shimada, Fundamental groups of complements to singular plane curves, Amer. J. Math. 119 (1997) 127 MR1428061
20 T S developers, Sage mathematics software (version 6.1) (2014)
21 O Zariski, On the problem of existence of algebraic functions of two variables possessing a given branch curve, Amer. J. Math. 51 (1929) 305 MR1506719
22 O Zariski, On the irregularity of cyclic multiple planes, Ann. of Math. 32 (1931) 485 MR1503012
23 O Zariski, On the Poincaré group of rational plane curves, Amer. J. Math. 58 (1936) 607 MR1507185